CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Kaïs AMMARI

Conexión usuarios externos

NumberAuthors, Title and DetailsDOI Link
2025-12

Kaïs AMMARI, Vilmos KOMORNIK, Mauricio SEPÚLVEDA, Octavio VERA: Stability of the Rao-Nakra sandwich beam with a dissipation of fractional derivative type: theoretical and numerical study. Mathematical Methods in the Applied Sciences, vol. 48, (6), pp. 6678-6690, (2025).

Link

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324